# SDR SWIA202159664

- Difficulty date: April 16, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE LH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON LH AILERON PER AMM     (C-CHECK RO 7/18/2021)    INSTALLED 4EA. REPLACEMENT BUSHINGS IN LH AILERON REF CRJ 200 AMM 20-26-00-910-804, NO DEFECTS NOTED IN BUSHING BORES / INSTALLED 5 EA. REPLACEMENT BEARINGS IN LH AILERON REF. CRJ 200 AMM 20-26-00-910-808, PROOFLOAD GOOD USING TUC# 6910 CAL DUE DATE 30-APR-22, BREAKAWAY TORQUE GOOD USING TUC# 6360 CAL DUE DATE 31-DEC-21. NO DEFECTS NOTED IN BEARING BORES.
